# SDR DALA2021032301694

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 WEAR ON ATTACHMENT FITTING FWD POSITION KEEL BEAM AREA ON RH MAIN LANDING GEAR. CORRECTIVE ACTION: REPLACED ATTACHMENT FITTING PER A320 SRM 517211. (1760521)
